Cristea, Ligia Loreta and Prodinger, Helmut - q-Enumeration of words by their total variation

dmtcs:477 - Discrete Mathematics & Theoretical Computer Science, January 1, 2011, Vol. 12 no. 3
q-Enumeration of words by their total variation

Authors: Cristea, Ligia Loreta and Prodinger, Helmut

In recent work, Mansour [Discrete Math. Theoret. Computer Science 11, 2009, 173--186] considers the problem of enumerating all words of length n over {1,2,...,k} (where k is a given integer), that have the total variation equal to a given integer m. In the present paper we study various types of random words over the infinite alphabet ℕ, where the letters have geometric probabilities. We are interested in the probabilities of words of given type to have a given total variation.


Source : oai:HAL:hal-00993529v1
Volume: Vol. 12 no. 3
Section: Combinatorics
Published on: January 1, 2011
Submitted on: March 26, 2015
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Browsing statistics

This page has been seen 39 times.
This article's PDF has been downloaded 61 times.